Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 77, NWS North Platte, NE

May 5, 2012Brown County, Holt County, Rock County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 5, 2012, 10:30 PM CDT for Brown County, Holt County, Rock County, Nebraska. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 5, 2012, 10:30 PM CDT (03:30 UTC)
Expired
May 5, 2012, 11:30 PM CDT
In force
60 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Brown County, NE, Holt County, NE, Rock County, NE

The radar

The North Platte radar (KLNX), 121 km from the middle of the area, began a volume at 03:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 5, 6:46 PM CDTSevere Thunderstorm WatchSPC6 hr
May 5, 10:03 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.5 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2012-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2096 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2012-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 179 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2096 J/kg
Mixed-layer CIN
-160 J/kg
Mixed-layer LCL
1143 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
179 m²/s²
0-3 km storm-relative helicity
430 m²/s²
Significant tornado parameter
1.1
Supercell composite
32.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

928 
WUUS53 KLBF 060330
SVRLBF
NEC017-089-149-060430-
/O.NEW.KLBF.SV.W.0077.120506T0330Z-120506T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1030 PM CDT SAT MAY 5 2012

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL BROWN COUNTY IN NORTH CENTRAL NEBRASKA...
  WEST CENTRAL HOLT COUNTY IN NORTH CENTRAL NEBRASKA...
  CENTRAL ROCK COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 1130 PM CDT

* AT 1026 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES
  NORTHWEST OF TWIN LAKES STATE WILDLIFE MANAGEMENT AREA...OR 16
  MILES SOUTH OF BASSETT...AND MOVING NORTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  NEWPORT AROUND 1115 PM CDT.
  STUART AROUND 1130 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE HIGHWAY
183 MILE MARKER 170.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4270 9942 4271 9894 4233 9913 4228 9975
TIME...MOT...LOC 0330Z 224DEG 23KT 4237 9955
WIND...HAIL 60MPH 1.00IN

$$

ROBERG
2 follow-up statements
161 
WWUS53 KLBF 060350
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1050 PM CDT SAT MAY 5 2012

NEC017-089-149-060430-
/O.CON.KLBF.SV.W.0077.000000T0000Z-120506T0430Z/
BROWN NE-HOLT NE-ROCK NE-
1050 PM CDT SAT MAY 5 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
ROCK...WEST CENTRAL HOLT AND EAST CENTRAL BROWN COUNTIES UNTIL 1130
PM CDT...

AT 1049 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR NEWPORT...OR 12 MILES EAST OF BASSETT...MOVING
NORTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  NEWPORT AROUND 1055 PM CDT.
  STUART AROUND 1110 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4270 9942 4271 9894 4233 9913 4228 9975
TIME...MOT...LOC 0350Z 225DEG 24KT 4254 9931
WIND...HAIL <50MPH 1.00IN

$$

ROBERG
114 
WWUS53 KLBF 060401
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1101 PM CDT SAT MAY 5 2012

NEC017-089-149-060430-
/O.CON.KLBF.SV.W.0077.000000T0000Z-120506T0430Z/
BROWN NE-HOLT NE-ROCK NE-
1101 PM CDT SAT MAY 5 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
ROCK...WEST CENTRAL HOLT AND EAST CENTRAL BROWN COUNTIES UNTIL 1130
PM CDT...

AT 1058 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL. 
THIS STORM WAS LOCATED NEAR NEWPORT...OR 13 MILES EAST OF BASSETT...
MOVING NORTHEAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  STUART AROUND 1110 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4270 9942 4271 9894 4233 9913 4228 9975
TIME...MOT...LOC 0401Z 216DEG 22KT 4261 9926
WIND...HAIL <50MPH 1.50IN

$$

ROBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 8:52 PM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, May 5, 8:52 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
852 PM CDT SAT MAY 5 2012

.UPDATE...
STORMS HAVE BEEN SLOW TO DEVELOP THIS AFTN AND EVENING AS A STRONG
CAP HAS BEEN IN PLACE. THE CAP APPEARS TO HAVE WEAKENED SOME AFTER
SUNSET AND STORMS HAVE BEGUN TO FIRE ACROSS NCNTL NEB. THIS IS
CLOSE TO THE RUC13 SOLN WHICH WAS THE BASIS FOR A FCST UPDATE THIS
EVENING. WE ALSO SLOW THE DEPARTURE OF THE TSTMS OVERNIGHT AS THE
MODELS APPEAR TO BE TOO FAST AND CARRY LIKELY POPS ACROSS THE
NORTHEAST ZONES TIL MORNING.

HEAVY RAIN APPEARS TO BE THE OPERATIVE MODE IN ADDITION TO THE
SEVERE WEATHER THREAT. THE 310K MOISTURE TRANSPORT VECTORS IN THE
RUC13 ARE THROUGH THE ROOF AND PRECIPITABLE WATER IS FCST TO
APPROACH 1.5 INCHES. NESDIS HAS SENT TWO MESSAGES ALERTING NRN NEB
ABOUT THE POTENTIAL FOR HEAVY RAINFALL.

&&

.PREV DISCUSSION... /ISSUED 623 PM CDT SAT MAY 5 2012/

UPDATE...

AVIATION...
SCATTERED SEVERE THUNDERSTORMS MAY PERSIST UNTIL 12Z EAST OF
HIGHWAY 83. ISOLATED STRONG TO SEVERE THUNDESTORMS WEST OF HIGHWAY
83 SHOULD MOVE THROUGH BY 06Z. MVFR CIGS ARE EXPECTED WITH THE
PASSAGE OF A STRONG COLD FRONT CURRENTLY OVER NORTHEAST WYOMING.
VFR IS EXPECTED ALL AREAS BY 12Z. FLIGHT CONDITIONS WILL IMPROVE
FROM WEST TO EAST WITH THE PASSAGE OF THE COLD FRONT THIS EVENING
AND OVERNIGHT.

PREV DISCUSSION... /ISSUED 302 PM CDT SAT MAY 5 2012/

DISCUSSION...STRONG COLD FRONT PLOWS INTO WESTERN AND NORTH CENTRAL
NEB EARLY THIS EVENING...MOISTURE AND INSTABILITY POOLING JUST TO
THE NORTH OF A STATIONARY OUTFLOW BOUNDARY BISECTING THE
AREA...SHOULD ALLOW FOR TSTM DEVELOPMENT ALONG THE FRONT AS IT
MOVES SOUTHEAST. STORMS SHOULD MOVE SOUTHEAST OF THE AREA AFTER
MIDNIGHT AS NORTH WINDS INCREASE BEHIND THE FRONT.

IN THE WAKE OF THE STRONG COLD FRONTAL PASSAGE...MUCH COOLER AND
LESS HUMID CONDITIONS ARE EXPECTED FOR SUNDAY INTO MONDAY. BREEZY TO
WINDY CONDITIONS ARE ALSO EXPECTED SUNDAY MORNING IN THE WAKE OF THE
FRONT. STRONG COLD AIR ADVECTION...COUPLED WITH NAM MODEL FORECASTED
500 METER WINDS AROUND 30 KTS...COULD ALLOW FOR SOME SUSTAINED WINDS
AROUND 25 TO 30 MPH DURING THE MORNING. WINDS SHOULD DECREASE SOME
DURING THE AFTERNOON...AS THE PRESSURE GRADIENT RELAXES AND CAA
ADVECTION WEAKENS. A SECONDARY COLD FRONTAL SURGE IS EXPECTED
MONDAY...WITH NORTHWEST WINDS INCREASING AGAIN.

IN THE UPPER LEVELS...A STRONG UPPER LEVEL LOW...LOCATED ACROSS THE
NORTHERN PLAINS...WILL COMBINE WITH A DISTURBANCE DROPPING SOUTH
THROUGH THE NORTHERN ROCKIES...AND KEEP OUR AREA IN SOUTHWEST FLOW
ALOFT THOUGH MONDAY. WILL INCLUDE A SLIGHT CHANCE FOR SHOWERS ACROSS
FAR SOUTHWEST NEB AND INTO THE SOUTHERN NEB PANHANDLE AS THE
AFOREMENTIONED NORTHERN ROCKIES DISTURBANCE DIVES SOUTH. BEYOND
MONDAY...BOTH THE ECMWF AND GFS MODELS AGREE THAT THE NORTHERN
PLAINS UPPER LEVEL LOW WILL MOVE SOUTHEAST INTO THE GREAT LAKES
REGION. THIS TURNS THE UPPER FLOW TO NORTHWEST ALOFT TUESDAY AND
WEDNESDAY. WITH LIMITED LOW LEVEL MOISTURE...AND NO DISTINCT
SHORTWAVES NOTED WITHIN THE UPPER FLOW...EXPECTING MAINLY DRY
CONDITIONS. LATE IN THE WEEK...THE GREAT LAKES UPPER LEVEL LOW WILL
BE KICKED EAST AS A NEW NORTHERN STREAM ENERGY MOVES INTO SOUTHERN
CANADA. THIS SHOULD DRIVE ANOTHER COLD FRONT SOUTH INTO THE
AREA...ALONG WITH SLIGHT CHANCES FOR SHOWERS AND THUNDERSTORMS. AT
THIS TIME IT APPEARS THAT LIMITED LOW LEVEL MOISTURE SHOULD KEEP ANY
PRECIPITATION ISOLATED.

TEMPERATURE WISE...MILD CONDITIONS ARE ANTICIPATED SUNDAY THROUGH
TUESDAY...WITH HIGHS IN THE 60S. LOOKING AT THE FROST POTENTIAL FOR
MONDAY MORNING...APPEARS WINS WILL STAY UP ENOUGH TO PRECLUDE MUCH
THREAT. TUESDAY MORNING COULD BE A DIFFERENT STORY...AS SFC HIGH
PRESSURE WILL BE LOCATED JUST WEST OF THE AREA. THIS MAY ALLOW WINDS
ACROSS THE PANHANDLE TO GO NEARLY CALM...AND SOME FROST LOOKS
POSSIBLE IN THAT AREA. TEMPERATURES SHOULD BEGIN TO MODIFY...WITH
HIGHS IN THE 70S WEDNESDAY AND THURSDAY...BEFORE A COOL DOWN BACK
INTO THE 60S FRIDAY AND SATURDAY.

AVAIATION...FOR KVTN AND KLBF...SHORT TERM MODEL GUIDANCE IS
STRUGGLING WITH A SOUTHWARD ADVANCING BOUNDARY GENERATED FROM EARLY
CONVECTION ACROSS CENTRAL SOUTH DAKOTA. SINCE THE SHORT TERM
SOLUTIONS ARE STRUGGLING...CONFIDENCE REMAINS LOW TO MODERATE FOR
THE REMAINING TAF CYCLE...ESPECIALLY IN REGARDS TO STORM COVERAGE
THIS AFTERNOON AND WIND SPEED/DIRECTION.  A WARM FRONT WILL LIFT
NORTH ACROSS NORTH CENTRAL NEBRASKA THIS AFTERNOON AND SHOULD
PROVIDE A FOCUS FOR STORM DEVELOPMENT...SOME OF WHICH MAY BE
SEVERE.  AS OF NOW THE HIGHEST CONVECTIVE POTENTIAL REMAINS ACROSS
NORTH CENTRAL NEBRASKA...POSSIBLE AFFECTING THE KANW AND KONL
TERMINALS.  FURTHER SOUTH HOWEVER...MODELS INDICATE AN ADVANCING
DRYLINE WHICH MAY SUPPORT ADDITIONAL STORM DEVELOPMENT.  DUE TO THE
SPORADIC NATURE OF CONVECTIVE STORMS...AND THE FACT THE MODELS ARE
NOT CORRECTLY ASSESSING WHERE CONVECTIVE BOUNDARIES EXIST...FELT IT
WAS BEST TO MENTION IN THIS DISCUSSION AND LEAVE STORM MENTION OUT OF
THE OFFICIAL TAF FORECAST FOR KLBF AND KVTN FOR NOW.  HOWEVER NOTE
THAT A VERY UNSTABLE ATMOSPHERE IS EXPECTED LATE THIS AFTERNOON
ALONG AND SOUTH OF THE WARM FRONT.  LARGE HAIL...STRONG ERRATIC
THUNDERSTORM WIND GUSTS...AND POSSIBLY TORNADOES WOULD BE POSSIBLE
LATE THIS AFTERNOON/EARLY EVENING WITHIN THIS ENVIRONMENT.

ATTENTION NOW TURNS TO THE WIND POTENTIAL TONIGHT AND LATE IN THE
TAF FORECAST PERIOD.  AN UPPER LEVEL WAVE CROSSING THE NORTHERN HIGH
PLAINS WILL DRAG A COLD FRONT THROUGH AREA EARLY THIS EVENING
/00Z-03Z AT VTN...AFTER 03Z AT LBF/.  STRONG COLD AIR ADVECTION AND
PRESSURE RISES WILL ALLOW FOR GUSTY NORTHWEST WIND OVERNIGHT...WITH
GUSTS POSSIBLY EXCEEDING 30KTS.  EXPECT WIND SPEEDS TO RELAX SOME
LATE IN THE TAF PERIOD /AFTER 15Z/.  OTHERWISE STRATUS IS EXPECTED
BEHIND THE FRONTAL PASSAGE...SO IFR WOULD BE EXPECTED AT ALL AREA
TERMINALS.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM/EXTENDED...CDC
AVIATION...CDC
Hazardous weather outlook, May 5, 3:40 PM CDT, 6 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
340 PM CDT SAT MAY 5 2012

NEZ004>010-022>029-035>038-056>059-069>071-094-062045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
340 PM CDT SAT MAY 5 2012 /240 PM MDT SAT MAY 5 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS ACROSS A LARGE
PORTION OF WESTERN AND NORTH CENTRAL NEBRASKA...MAINLY NORTH AND EAST
OF A LINE FROM MERRIMAN IN SHERIDAN COUNTY...TO NORTH PLATTE TO
EUSTIS IN FRONTIER. THE GREATEST SEVERE WEATHER THREAT WILL BE LARGE HAIL
AND DAMAGING WINDS...HOWEVER A CHANCE FOR TORNADOES WILL ALSO
EXIST NORTH AND EAST OF A WOOD LAKE TO ELSMERE TO BROKEN BOW LINE.

LOW PRESSURE WILL CONTINUE TO DEEPEN ACROSS THE CENTRAL PLAINS
LATE THIS AFTERNOON AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS
THE NORTHERN ROCKIES INTO THE DAKOTAS. AS THIS OCCURS...A WARM
FRONT WILL STALL ACROSS SOUTHWEST THROUGH NORTH CENTRAL NEBRASKA.
TO THE SOUTH AND EAST OF THIS FRONT...PLENTY OF LOW LEVEL
MOISTURE WILL BE IN PLACE AND WITH FULL SUNSHINE...THIS WILL SET
THE STAGE FOR A VERY UNSTABLE ATMOSPHERE TO RESIDE ACROSS THE
AREA. IN ADDITION...A DRYLINE...OR BOUNDARY BETWEEN DRY AIR TO THE
WEST AND THE MOIST AIR TO THE EAST...WILL BE LOCATED FROM THE
WESTERN SANDHILLS INTO SOUTHWEST NEBRASKA. AS A
RESULT...THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE WARM
FRONT BOUNDARY THIS AFTERNOON. THUNDERSTORM DEVELOPMENT MAY BE
RAPID IN THE MOST UNSTABLE AREAS...SUCH AS ALONG AND NORTHEAST OF
A LINE FROM CHAMBERS IN SOUTHERN HOLT COUNTY TO BROKEN BOW IN
CUSTER COUNTY.

A COLD FRONT WILL MOVE ACROSS THE AREA LATER THIS EVENING AND
DURING THE OVERNIGHT HOURS. ADDITIONAL THUNDERSTORM DEVELOPMENT
WILL BE POSSIBLE ALONG THE COLD FRONT AS WELL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE AFOREMENTIONED COLD FRONT WILL MOVE THROUGH THE AREA BY SUNDAY
MORNING AND WILL MARK THE CHANGE TO A MUCH COOLER AND DRIER AIRMASS
THAT WILL FILTER INTO THE AREA SUNDAY INTO THE FIRST OF THE WEEK. AS A
RESULT...LOW TEMPERATURES MAY DIP INTO THE MID 30S OVER PARTS OF
THE SANDHILLS INTO WESTERN NEBRASKA MONDAY AND TUESDAY MORNING...POSSIBLY
DEVELOPING FROST IN SOME PLACES...ESPECIALLY ACROSS NORTHWESTERN
PORTIONS OF THE SAND HILLS AND DOWN WIND OF THE PINE RIDGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED ALONG AND NORTHEAST OF A
NORTH PLATTE TO AINSWORTH LINE.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

JACOBS

In the hours before

Local storm report, May 5, 9:13 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
913 PM CDT SAT MAY 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0913 PM     HAIL             10 N STAPLETON          41.62N 100.51W
05/05/2012  E1.75 INCH       LOGAN              NE   PUBLIC

            HAIL HAS BEEN ON GOING FOR 10 MINUTES.

&&

MARTIN
Local storm report, May 5, 9:23 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
923 PM CDT SAT MAY 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     HAIL             12 N STAPLETON          41.65N 100.51W
05/05/2012  E1.25 INCH       LOGAN              NE   TRAINED SPOTTER

&&

MARTIN
Local storm report, May 5, 9:27 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
927 PM CDT SAT MAY 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 PM     HAIL             15 N STAPLETON          41.70N 100.51W
05/05/2012  E1.00 INCH       LOGAN              NE   PUBLIC

&&

MARTIN
Local storm report, May 5, 9:29 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
929 PM CDT SAT MAY 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0928 PM     HAIL             SE RINGGOLD             41.51N 100.77W
05/05/2012  M1.00 INCH       MCPHERSON          NE   PUBLIC

&&

TKECK
Local storm report, May 5, 9:32 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
932 PM CDT SAT MAY 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     HAIL             16 E ELSMERE            42.16N 99.87W
05/05/2012  E1.00 INCH       BROWN              NE   PUBLIC

&&

MARTIN
Local storm report, May 5, 10:16 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1016 PM CDT SAT MAY 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1013 PM     HAIL             16 S RINGGOLD           41.28N 100.77W
05/05/2012  E1.25 INCH       LINCOLN            NE   TRAINED SPOTTER

&&

BTAYLOR

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 8:43 PM CDTSevere Thunderstorm WarningLBFLogan, Thomas47 min
May 5, 8:59 PM CDTSevere Thunderstorm WarningLBFBrown, Rock46 min
May 5, 9:20 PM CDTSevere Thunderstorm WarningLBFLincoln, Logan, McPherson40 min
May 5, 9:20 PM CDTSevere Thunderstorm WarningLBFBrown, Holt, Rock40 min
May 5, 9:29 PM CDTSevere Thunderstorm WarningLBFBlaine, Logan, Thomas46 min
May 5, 9:35 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Cherry, Thomas40 min
May 5, 9:36 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt, Keya Paha, Rock39 min
May 5, 9:42 PM CDTSevere Thunderstorm WarningLBFBrown, Rock48 min
May 5, 9:55 PM CDTSevere Thunderstorm WarningLBFBrown, Holt, Rock35 min
May 5, 10:00 PM CDTSevere Thunderstorm WarningLBFLincoln, Logan, McPherson45 min
May 5, 10:06 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Logan39 min
May 5, 10:10 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Holt, Loup, Rock50 min
May 5, 10:24 PM CDTSevere Thunderstorm WarningLBFLincoln51 min
May 5, 10:28 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Loup47 min
May 5, 10:43 PM CDTSevere Thunderstorm WarningLBFLincoln, Logan47 min
May 5, 10:57 PM CDTSevere Thunderstorm WarningLBFHolt, Loup, Rock48 min
May 5, 11:02 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Loup, Rock29 min
May 5, 11:19 PM CDTSevere Thunderstorm WarningLBFLincoln41 min
May 5, 11:28 PM CDTSevere Thunderstorm WarningLBFCuster, Logan47 min
May 5, 11:29 PM CDTSevere Thunderstorm WarningLBFHolt46 min
May 6, 12:10 AM CDTSevere Thunderstorm WarningLBFCuster50 min
May 6, 12:23 AM CDTAreal Flood AdvisoryLBFLincoln, Logan, McPherson7 hr
May 6, 12:59 AM CDTSevere Thunderstorm WarningLBFCuster, Loup31 min
May 6, 3:20 AM CDTWind AdvisoryLBFChase, Custer, Frontier, Hayes, Lincoln, Perkins7 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.